Publié le : 1992-05-14
Classification:
47B35,
46L60,
47C15,
47N50,
81S05
@article{1104251229,
author = {Coburn, L. A.},
title = {Deformation estimates for the Berezin-Toeplitz quantization},
journal = {Comm. Math. Phys.},
volume = {143},
number = {2},
year = {1992},
pages = { 415-424},
language = {en},
url = {http://dml.mathdoc.fr/item/1104251229}
}
Coburn, L. A. Deformation estimates for the Berezin-Toeplitz quantization. Comm. Math. Phys., Tome 143 (1992) no. 2, pp. 415-424. http://gdmltest.u-ga.fr/item/1104251229/